# SDR AALA981299

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49549
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29985103
- Condition: Failed
- Location: Cabin
- Component: Aircruisers, A3593
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1928 - AFT GALLEY EMERGENCY SLIDE DEPLOYMENT WIRE BROKEN.  REPLACED AFT GALLEY DOOR EMERGENCY SLIDE PER MM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
